MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 132-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Exactech 56mm lntegrip cluster-hole shell; cat.186-01-56; s.N.(b)(4); exactech 36mm biolox delta femoral head; cat.170-36-93; s.N.(b)(4); exactech element femoral stem (collarless extended offset); cat.164-02- 13; s.N.(b)(4).Recall or correction number: z-1729-2022.
 
Event or Problem Description
As reported, the patient had an initial right tha on (b)(6) 2019.The patient was revised on (b)(6) 2022 due to pain.The surgeon's intraoperative findings noted polyethylene wear.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
H6.The most likely cause for the revision due to prosthesis wear reported in (b)(4) is a combination of the risk factors specified in hhe2020-09-11-02.However, this cannot be confirmed because the device was not returned for evaluation and images were not provided.G3.Updated to reflect investigation conclusion.
 
Event or Problem Description
As reported, the patient had an initial right tha.The patient was revised due to pain.The surgeon's intraoperative findings noted polyethylene wear.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d6b, g1, h6: clinical code, component code, type of investigation and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16095871
Report Number1038671-2023-00008
Device Sequence Number12423324
Product Code JDI
UDI-Device Identifier10885862023421
UDI-Public10885862023421
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2023
Device Model Number132-36-53
Device Catalogue Number132-36-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer04/13/2023
02/11/2026
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date04/14/2023
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale